# SDR DALA1108023307

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 588
- Aircraft time: 30,524 hours, 4,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND EMERGENCY LIGHT AT GALLEY 2 LT SIDE BROKEN AND PLUG NOT CONNECTED.  REPLACED LIGHT AND TESTS OK.
